# SDR A6WA201441596

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 26,561 hours, 25,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6003328333
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SERVICES ACFT POWER RECEPTACLE BRACKET IS CRACKED AT CONNECTOR MOUNTING HOLES.  R & R WITH NEW SERVICEABLE BRACKET IAW SRM 51-41-02, 51-42-06 & 51-42-13.
